Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 314, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 11, 2006, 9:04 PM CDT for Benton County, Tennessee. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2006, 9:04 PM CDT (02:04 UTC)
- Expired
- Jun 11, 2006, 10:00 PM CDT
- In force
- 56 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Benton County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.1 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 773 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1775 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:15 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jun 11, 3:15 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 315 PM CDT SUN JUN 11 2006 .DISCUSSION... FRONT CONTINUES TO WIGGLE AROUND IN KY...WINDS AT PAH WERE LIGHT NLY THIS MORNING AND HAVE SHIFTED BACK TO THE SOUTH. FRONT APPEARS TO LIE ALONG A LINE FROM CNTRL MO TO THE SRN TIP OF IL TO NEAR JACKSON KY. RADAR RETURNS TO THE WEST SEEM TO BE HAVING A HARD TIME MAINTAINING STRENGTH. MODELS, HOWEVER, ALL INDICATE THAT PRECIP ACTIVITY WILL INCREASE LATE THIS AFTERNOON AND EVENING OVER MIDDLE TENNESSEE. FRONT IS EXPECTED TO MOVE SWD INTO THE MIDSTATE TONIGHT AS THE CANADIAN RIDGE PRESSES FURTHER SWD. PRECIP ACTIVITY SHOULD TAPER OFF TOMORROW AFTN AS NLY FLOW TAKES HOLD OVER THE AREA. AS THE RIDGE MOVES FURTHER SOUTH ON MON NGT...THE GFS PUSHES THE TROPICAL FEATURE IN THE GULF OF MEXICO NEWD ACROSS NRN FLORIDA ON TUE...TAKING ITS MOISTURE NEWD AND WELL AWAY FROM THE MIDSTATE. LITTLE SGFNT WX THROUGH MIDWEEK...AWAITING THE NEXT DEVELOPING LOW PRESSURE AREA IN THE PLAINS. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 69 84 62 85 / 60 20 10 10 CLARKSVILLE 66 82 59 83 / 50 0 10 0 CROSSVILLE 64 79 57 79 / 60 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
Hazardous weather outlook, Jun 11, 5:08 AM CDT, 15 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 508 AM CDT SUN JUN 11 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-121030- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 508 AM CDT SUN JUN 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE SOUTHWARD ACROSS MIDDLE TENNESSEE LATE TODAY AND TONIGHT...AND PRODUCE A CHANCE FOR THUNDERSTORMS. A FEW STORMS MAY BE SEVERE...WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE TODAY AND TONIGHT. 19
In the hours before
Special weather statement, Jun 11, 7:28 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 728 PM CDT SUN JUN 11 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-120100- BEDFORD-BENTON-CANNON-CHEATHAM-CLAY-COFFEE-CUMBERLAND-DAVIDSON- DEKALB-DICKSON-FENTRESS-GILES-GRUNDY-HICKMAN-HOUSTON-HUMPHREYS- JACKSON-LAWRENCE-LEWIS-MACON-MARSHALL-MAURY-MONTGOMERY-OVERTON-PERRY- PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER-TROUSDALE- VAN BUREN-WARREN-WAYNE-WHITE-WILLIAMSON-WILSON- 728 PM CDT SUN JUN 11 2006 ...STRONG THUNDERSTORMS ALONG THE KENTUCKY BORDER... AT 730 PM...THUNDERSTORMS WERE MOVING ALONG AND JUST NORTH OF THE KENTUCKY STATE LINE...FROM NORTH OF CLARKSVILLE TO NORTH OF THE PORTLAND AREA. SOME OF THESE STORMS ARE STRONG...AND PRODUCING WIND GUSTS TO 45 MPH AND DIME SIZE HAIL...WITH THE POTENTIAL TO BECOME SEVERE. A WEAK LOW LEVEL JET...IS PUNCHING INTO WESTERN TENNESSEE THIS EVENING...IN AN AREA OF RATHER LARGE INSTABILITY. AS A RESULT... STRONG TO SEVERE THUNDERSTORMS COULD DEVELOP WEST OF THE NASHVILLE AREA BY 9 PM. THE WEATHER SERVICE IN NASHVILLE WILL CONTINUE TO MONITOR THE SITUATION CLOSELY. WARNINGS FOR COUNTIES NEAR THE KENTUCKY BORDER MAY BE NEEDED BY 8 PM. BOYD
Special weather statement, Jun 11, 8:54 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 854 PM CDT SUN JUN 11 2006 TNZ005>011-022>034-056-057-059-062>066-120215- BENTON-CANNON-CHEATHAM-CLAY-CUMBERLAND-DAVIDSON-DEKALB-DICKSON- FENTRESS-HICKMAN-HOUSTON-HUMPHREYS-JACKSON-MACON-MONTGOMERY-OVERTON- PERRY-PICKETT-PUTNAM-ROBERTSON-RUTHERFORD-SMITH-STEWART-SUMNER- TROUSDALE-WHITE-WILLIAMSON-WILSON- 854 PM CDT SUN JUN 11 2006 ...THUNDERSTORMS BEGINNING TO FIRE ACROSS NORTHERN MIDDLE TENNESSEE... THE NATIONAL WEATHER SERVICE IN NASHVILLE IS MONITORING STORMS CLOSELY IN NORTHERN MIDDLE TENNESSEE FOR SEVERE WEATHER POTENTIAL. ALSO...A STORM JUST TO THE WEST OF CAMDEN IS MOVING EASTWARD AT 25 MPH...AND A WARNING MAY BE NEEDED SHORTLY FOR BENTON COUNTY. STAY TUNED TO NOAA WEATHER RADIO FOR UPDATES SHOULD WARNINGS BECOME NECESSARY. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:47 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 28 min |
| Jun 11, 9:08 PM CDT | Severe Thunderstorm Warning | OHX | Sumner | 38 min |
| Jun 11, 10:26 PM CDT | Severe Thunderstorm Warning | OHX | Humphreys | 34 min |
| Jun 11, 11:32 PM CDT | Severe Thunderstorm Warning | OHX | Williamson | 58 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.